# SDR MALA965170

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AE
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 2613 · Overheat Detection
- Part: Detectors
- Part number: 899253
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 2973 - AFTER TAKEOFF FROM ESC, THE RIGHT TAIL PIPE HOT LIGHT ILLUMINATED.  THE CREW RETARDED THE POWER LEVERS AND THE LIGHT REMAINED ON.  THE CREW SHUT DOWN THE ENGINE, AND THE LIGHT WOULD INTERMITTENTLY ILLUMINATE.  MAINTENANCE REPLACED THE OVERHEAT DETECTORS IN THE RIGHT AFT FAIRING.  ALL CHECKS SATISFACTORY.  (M)
